# SDR USAA000623

- Difficulty date: April 28, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP .25 INCH CRACK, BS 616 STRINGER 5 LEFT.  REPLACED PER EO 5393G227.  (M)
